Skip to Content

Dromadol SR - What is the long term side affects of tramadol?

Responses (1)

christineATU 7 Feb 2011

Hi dave. Addiction is a big concern with long term use. In addition, if you suddenly stop taking this medication, it can cause seizures. Many doctor's still prescribe this medication thinking it isn't addicting. It works on the same receptor sites as other opioids. I provided a link for you to review this medication. Best wishes,
chris

https://www.drugs.com/cons/tramadol.html

racedirector2001 30 Apr 2011

Tramadol was effective for my joint pains that were moderate to severe, but nobody told me that it must be slowly increased to start and slowly decreased to end useage. I developed jerking and twitching of limbs for about 2-3 months after stopping it and thought I had suddenly gotten a neuromuscular disorder. It's a scary reaction to what seemed a simple med for bad joint pains in the knees. The internet is the first place I heard about the need to slowly decrease dose due to adverse effects and also to slowly increase the dose where you may need a pill cutter for the 50 mg pills to be able to add 25 mg every few days until you have what you need to curb the pain. I didn't notice any other ill effects of using it, but was not sedentary so the sleepiness effect wasn't tested out really. Best to you.

mashby72 10 Mar 2013

I have been taking this for a week now for tendinitus and it certainly takes the pain away, i do however have side affects, loss of appetite, euphoria, confussion,sleeplessness, and lots of energy! I do then get a come down when my next dose is due, so i never forget!. Do you not experience any of these?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions